Pacific Journal of Mathematics

Stochastic integration in Fock space.

V. S. Sunder

Article information

Source
Pacific J. Math., Volume 122, Number 2 (1986), 481-491.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102701903

Mathematical Reviews number (MathSciNet)
MR831128

Zentralblatt MATH identifier
0583.60051

Subjects
Primary: 60H99: None of the above, but in this section
Secondary: 46G12: Measures and integration on abstract linear spaces [See also 28C20, 46T12] 81D07

Citation

Sunder, V. S. Stochastic integration in Fock space. Pacific J. Math. 122 (1986), no. 2, 481--491. https://projecteuclid.org/euclid.pjm/1102701903


Export citation

References

  • [1] H.Araki andE.J. Woods, Complete Boolean algebras of Type-I factors, Publications of the RIMS, Kyoto University, Ser. A,2,No. 2,(1966), 157-242.
  • [2] J. Dixmier, Les algebres des operateurs dans espace Hilbertien, Gauthier-Villars, Paris, 1957.
  • [3] K. Ito, Stochastic integral, Proc. Imp. Acad. Tokyo, 20(1944), 519-524.
  • [4] H.Kunita andS. Watanabe, On square -integrable martingales, Nagoya Math. J., 30 (1967), 209-245.
  • [5] H.P.McKean, Jr., Stochastic Integrals, Academic Press, New York, 1969.
  • [6] K. R. Parthasarathy and K. Schmidt, Positive Definite Kernels, Continuous Tensor Products and Central Limit Theorems in Probability Theory, Lecture Notes inMathe- matics, No. 272,Springer-Verlag, Berlin,1970.